学术动态
首页  -  科学研究  -  学术动态  -  正文
黄山林-Uncertainty principle, minimal escape velocities, and observability inequalities for Schrödinger Equations

作者: 时间:2021-06-24 点击量:

论文题目: Uncertainty principle, minimal escape velocities, and observability inequalities for Schrödinger Equations


期刊:American Journal of Mathematics(Volume 143, Number 3, June 2021 pp. 753-781


https://muse.jhu.edu/article/794835/summary

地址:中国·湖北省·武汉市珞喻路1037号 华中科技大学逸夫科技楼南楼
邮政编码:430074     电话\传真:86-027-87543231 E-mail:mathhust@mail.hust.edu.cn
Copyright 2021 ◎ 亚博登录网址|首页 - 亚博yabo官网手机登录

Baidu
sogou